Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Cough, allergic, lung fluid, short of breath, low hemoglobin. Taking cap. What could be reason?

i m diagnoised with various diseases over the last 4 months. it started with cough, then allergic, then lung fluid, next short of breath, and low hemoglobin (9.4), prescribed me with cough syrup , next anti histamine drugs, seretide acchuhaler, and haem up for the low hemoglobin. i ve have been taking all these medicines over the past 4 months. the problems are all there, on and off, the level of hemoglobin at times go to 13 a few days after the med back to around 9. what s you advice me? i ve a 4th haem up syrup with me. does it harm me taking 4 bottles over a period of 4 months? H from Ethiopia
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi and thanks for the query,
This condition requires a more careful evaluation. Low hemoglobin , cough and pleural effusion demand first a chest X ray, a complete blood count and markers of inflammation. A chronic cough from a milieu as such deserves screening for active pulmonary tuberculosis. It shall be rare for a simple allergic condition to cause low hemoglobin levels. These conditions might however be associated. Another diagnostic possibility is pulmonary Aspergillosis. Screening for common viral infections like HIV could be worth doing.
I suggest you take an appointment with a pulmonologist for a more proper and comprehensive care.
Thanks and best regards,
Luchuo, MD.
Answered: Sat, 9 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor